# SDR SWAA2020022741761

- Difficulty date: February 18, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 26,317 hours, 11,531 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN WET AREA FLOOR BOARD 221BF, AFT OUTBOARD CORNER BROKEN.         / REPAIRED PANEL 221BF IAW SRM.
